# SDR REXA2019102471517

- Difficulty date: October 7, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Bs 280-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STGR 22 RH  BTW FS=280 / FS=349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (TCI 53-20-319).
SUMMARY: ON NRC. 00288, CORROSION LEVEL 2,  STGR 22 RH BTW FS=280 / FS=349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
